Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 6, Issue 1


Published
on

January 1, 2018


Pages

21-26


DOI

Article

m-Normal Cone Metric Spaces

Check for updates


Authors

Mohammed Shehu Shagari* Affiliation:
Department of Mathematics, Faculty of Physical Sciences, Ahmadu Bello University, Zaria, Kaduna, Nigeria
, Imam Abdussamad Tanko Affiliation:
Department of Mathematics, Faculty of Physical Sciences, Ahmadu Bello University, Zaria, Kaduna, Nigeria
and Yahaya Sirajo Affiliation:
Department of General Studies Education, Federal College of Education, Zaria, Kaduna, Nigeria


Abstract

In this paper, by using the concept of Archimedean property, m-normal cone metric space is introduced and some fixed point theorems of contractive mappings satisfying weak contractive conditions on m-normal cone metric space are proved. An example illustrating this concept is given.


Keywords

Archimedean property, Cone metric spaces, m-normal cone metric space, Fixed point, Contractive mappings, Ordered Banach spaces


Citation

Shagari, M. S., Tanko, I. A., & Sirajo, Y. (2018). M-normal cone metric spaces. Journal of Analysis & Number Theory, 6(1), 21–26. https://doi.org/10.18576/jant/060104

Published by: Engineering Journals

Engineering Journals Logo